MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 5 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 5 HF-T QP DF4 IS4; CRT-D
Model Number 402659
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device reached eri status approx.44 months after the implantation.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in (b)(6) 2021 and the awareness date of the event was before the fsca started.
 
Additional Manufacturer Narrative
The icd was received for analysis and inspected.Upon receipt the device was interrogated.The interrogation could be properly performed and revealed the eri battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.

Brand Name
ITREVIA 5 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12129986
Report Number1028232-2021-03794
Device Sequence Number11522308
Product Code NIK
UDI-Device Identifier04035479140144
UDI-Public04035479140144
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number402659
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown